MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number MPQ-2.5
Health Effect - Clinical Codes Incontinence (1928); Urinary Tract Infection (2120)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Uroplasty is conservatively reporting each occurrence of this malfunction as a separate mdr based on the lack of information surrounding the incident, as well as the potential for the device to require explantation.The incidents were reported together directly to the (b)(4) competent authority (tga) and the reporter wished to remain anonymous.Uroplasty has contacted the distributor multiple times in an attempt to acquire additional information that could aid in performing an investigation, however due to privacy laws in (b)(6), very limited information on the actual incidents has been made available.Based on the information we were able to obtain, uroplasty is unable to discern what the potential cause of the erosion of the bulking agent is, however should further information be made available, we plan to update this report accordingly.
 
Event or Problem Description
Three patients in (b)(6) presented with potential complications possibly related to prior implantation of macroplastique.Each patient had macroplastique implanted years earlier and presented with recurrent incontinence and urinary tract infections.For each patient, the reporter noted that the bulking material was said to have been exposed/eroded through the epithelium of the bladder neck and/or urethra.The doctor tried to explant the material, however if was said the macroplastique was impossible to remove.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key8143406
Report Number3002647932-2018-00009
Device Sequence Number1487537
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;